# SDR AALA202112130372

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A300*
- Aircraft serial: 1425
- Aircraft time: 67,170 hours, 25,338 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY A DOOR JAMS, DIFFICULT TO OPEN AND CLOSE. CLEAN AND LUBE LAVATORY A DOOR LOCK, OPERATIONS CHECK GOOD PER AMM 25-40-00.
